# SDR CALA2023010200014

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 118,036 hours, 18,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3, ON ARRIVAL FOUND ONE LEADING EDGE SLAT LUBRICATION ACCESS PANEL MISSING AT R/H SLAT NO. 8. COMPLIED WITH CDL 57F.  INSTALLED LEADING EDGE SLAT LUBRICATION ACCESS PANEL 621VB AT R/H SLAT NO.8.
